U.S. doctors online nowAsk doctors free
Canada
A 19-year-old female asked:

Will mdma have any effects on a woman's period?

1 doctor answer2 doctors weighed in
Dr. Robert Fietsam
Thoracic Surgery 35 years experience
Yes.: MDMA (or Ecstasy, or E) can increase the pain, disrupt the cycle, and cause spotting. Increased uterine contractions may also occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
2 doctor answers6 doctors weighed in
A 40-year-old member asked:
2 doctor answers7 doctors weighed in
A 38-year-old member asked:
1 doctor answer7 doctors weighed in
A 37-year-old member asked:
2 doctor answers2 doctors weighed in
A 34-year-old member asked:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.